# SDR SWIA200515435

- Difficulty date: August 15, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 21,382 hours, 31,368 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 580
- Condition: Binding
- Location: Elevator
- Part time: 10,256 hours, 15,720 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN AP WAS DISENGAGED, CAPTAIN TRIED TO MANUALLY TRIM NOSE DOWN, BUT TRIM WHEEL WAS BINDING.  REMOVED AND REPLACED ELEV TRIM SERVO.  OPERATIONAL CHECK GOOD IAW MM 22-11-00.
